MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6721-0837
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding periprosthetic fracture involving an accolade stem was reported.The event was confirmed by the clinician from the x-ray provided.Method and results: -product evaluation and results: not performed as the device was not returned.-medical records received and evaluation: the review of the provided medical records states the following: "rejected for medical review by the clinician today - x-ray confirms periprosthetic fracture, need primary and revision operative reports, post op x-ray of primary, need preop x-ray of periprosthetic fracture surgery." -product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there were no other events for the lot and sterile lot provided.Conclusion: the review of the provided medical records states the following: "rejected for medical review by the clinician today - x-ray confirms periprosthetic fracture, need primary and revision operative reports, post op x-ray of primary, need preop x-ray of periprosthetic fracture surgery." the exact cause of the event could not be determined because insufficient information was provided.Further information such as primary and revision operative notes, additional serial post-operative x-rays of primary surgery and pre-op x-rays as well as follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and /or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to femoral periprosthetic fracture (possible cause or contributor for fracture not reported to the rep).An accolade ii stem, 40 +12 metal head, and 40f 0° liner were revised to an mdm/adm liner construct with competitor stem and head.Rep provided a post-revision x-ray and reported that additional x-rays, medical records, and additional information are not available.

Brand Name
SIZE 8 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8373644
Report Number0002249697-2019-01203
Device Sequence Number2287936
Product Code LPH
UDI-Device Identifier04546540669537
UDI-Public04546540669537
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number6721-0837
Device Lot Number65939601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight84